Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Integral point sets over Z_n^m

Title data

Kohnert, Axel ; Kurz, Sascha:
Integral point sets over Z_n^m.
In: Discrete Applied Mathematics. Vol. 157 (6 May 2009) Issue 9 . - pp. 2105-2117.
ISSN 0166-218x
DOI: https://doi.org/10.1016/j.dam.2007.10.019

Official URL: Volltext

Abstract in another language

There are many papers studying properties of point sets in the Euclidean space Em or on integer grids Zm, with pairwise integral or rational distances. In this article we consider the distances or coordinates of the point sets which instead of being integers are elements of Z/Zn, and study the properties of the resulting combinatorial structures.

Abstract in another language

Viele Autoren studieren die Eigenschaften von Punktmengen in Euklidischen Räumen bzw. ganzzahligen Gittern, bei denen die paarweisen Abstände rational bzw. ganzzahlig sind. Hier betrachten wir Punktmengen bei denen die paarweisen Abstände und Koordinaten Elemente aus dem Restklassenring Z modulo nZ sind. Die enstehenden kombinatorischen Strukturen werden untersucht.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: integral distances; exhaustive search; finite rings; orderly generation
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2014 09:12
Last Modified: 27 May 2015 10:09
URI: https://eref.uni-bayreuth.de/id/eprint/3638